# SDR SWAA2017040412921

- Difficulty date: March 30, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 30,901 hours, 20,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 344 TO 360.  R & R THE FLOOR SUPPORT IAW SRM.
